# SDR SWAA2025080597173

- Difficulty date: August 1, 2025
- Submitted: August 5, 2025
- Operation: Air carrier
- Aircraft: N8785L
- Make and model: Boeing 737-8
- Aircraft serial: 67755
- Aircraft time: 9,063 hours, 4,593 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Dim
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT GALLEY AFT WALL L/H AND R/H SEAT BELT LIGHTS ARE DIM.<[01] 01 - REMOVED AND REPLACED PER [AMM 33-51-14-201-MAX (FLOOR PROXIMITY LIGHTS ON GALLEYS; LAVATORIES; CLOSETS; AND WINDSCREENS - MAINTENANCE PRACTICES - PERMANENT)]
